# SDR CALA2017092203302

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 50,383 hours, 21,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED AT PTP PANEL. REPLACED BATTERY AT EPSU 12WL NOW OK TEST OK FOR SERVICE REF AMM 33-51-38 PB401.
